# SDR 2002FA0000412

- Difficulty date: February 23, 2002
- Submitted: March 29, 2002
- Operation: General aviation
- Aircraft: N9395J
- Make and model: Piper PA 28-180
- Aircraft serial: 283499
- Engine: Lyc O360*
- System (JASC): 2420 · AC Generation System
- Part: Volt Regulator
- Condition: Missing
- Location: Electrical
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OWNER COMPLAINED OF OVERVOLTAGE.  FOUND REGULATOR HAD BEEN REMOVED FROM SYSTEM.  ALTERNATOR RECENTLY REPLACED.  OLD ALTERNATOR MAY HAVE BEEN AUTOMOTIVE WITH INTERNAL REGULATOR.  PREVIOUS OWNER PERFORMED MUCH OF THE MAINTENANCE.  SUGGEST VERIFYING AIRCRAFT, COMPLETE CHARGING SYSTEM WHEN REPLACING COMPONENTS.
